Title

Nonlinear Integrodifferential Equations and A Priori Bounds on Periodic Solutions

Document Type

Article

Publication Date

12-1992

Publication Source

Annali di Matematica Pura ed Applicata

Abstract

This paper studies the existence of aperiodic solution of a nonlinear integrodifferential system of the form x′(t)=Dx(t)+f(x(t))+t−∞k(t,s)g(x(s))ds+p(t), for each continuous periodic function p and under suitable assumptions on f, k and g. A topological transversality method is employed to obtain the existence of periodic solutions. This method relies on a priori bounds on periodic solutions. Several examples are provided where a variant of Liapunov's direct method is employed to obtain a priori bounds on periodic solutions.

Inclusive pages

271-283

ISBN/ISSN

0373-3114

Comments

The document available for download is the authors' accepted manuscript, provided in compliance with the publisher's policy on self-archiving. To read the version of record, use the DOI provided.

Permission documentation on file.

Publisher

Springer Berlin Heidelberg

Volume

161

Issue

1

Volume

161

Issue

1

Place of Publication

Italy

Peer Reviewed

yes


Share

COinS